# SDR IPXA13179782

- Difficulty date: August 3, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 13,742 hours, 8,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Center Flap
- Component: Te Flap
- Component part number: A57960300006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT CENTER FLAP UPPER SKIN IS CHAFED BETWEEN RIB 13 AND 15.  ACCOMPLISHED REPAIR ON LT CENTER FLAP UPPER SKIN BETWEEN RIB 13 AND RIB 15 STGR 2, 6 TO STGR 2.8 IAW STASA EA 300-5753-01-A4829 AND EO A300-5750-51792-A, PARA 6A.
